# SDR AALA202501060702

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 44,826 hours, 5,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPAS105
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPAS BACK-UP BATTERY ABOVE 3L DOOR DEAD, MPN# BPAS10-5. MAINTENANCE REPLACED EPAS BACK-UP BATTERY IAW 777 AMM 52-12-24.
